# SDR HEEA0012476

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205UC
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 10594575
- Condition: Failed
- Location: Mast Moment
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST MOMENT TORQUE TRANSMITTER PEGS OUT IN FLIGHT.
